# SDR UPS804234

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 3240 · Landing Gear Brake System
- Part: Contl Vlv
- Condition: Failed
- Location: Lt Mlg Brakes
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON TAXI OUT IN DFW, LT BRAKES FAILED DUE TO BROKEN ARM AT BRAKE CONTROL VALVE.  MAINTENANCE REMOVED AND REPLACED THE BRAKE CONTROL VALVE.
